Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

confused

jlrfryejjlrfrye ohioPosts: 1,110
edited 06/11/2012 - 7:35 AM in Back Surgery and Neck Surgery
I am really confused at this moment. On the 11th my doc adjusted my meds with a new medication. He gave me enough to last ten days. I did not need a refill until today which is the 13th day. I called for my refill and he refused it stating I was taking too much. I stated I did not understand because I took them as prescribed and the nurse told me he will not refill them. So now what do I do? i am only 6 weeks post-op and still in pain. I cannot call the surgeon because after surgery your pcp is to prescribe your meds. i am really worried about withdraw. I have been on medication daily for over a year now. I swear I am not abusing my meds! I take it exactly as I am suppose to. i dont know what to think at this point.
Sorry I just needed to vent
Susan
advertisement

Comments

  • I don't understand why your doctor would do this. My guess is that, like most PCPs, he doesn't like prescribing pain medications.

    If I were you, I'd call my surgeon, tell him what has happened and ask him to handle your pain management. My surgeon has been handling mine for almost a year now, so I don't have to worry about my PCP (who really hates prescribing pain meds).

    If it's an absolute that you can't call your surgeon, can you get a referral to a pain management doctor?

    This is ridiculous and my heart goes out to you. I'm sending you a big cyber hug.
    Cath
  • If you cannot get your doc to help you out and you start into withdrawls, call the doc and let him know you are headed to the ER and see how quickly you get a response.

    Like Paul mentioned, the amount of withdrawl will depend on the drug, the dose and the length of time used. If you start having extremely rapid heart beat among other symptoms of withdrawl, don't hang out waiting for your doc to call back, go to the ER.

    "C"
Sign In or Register to comment.